Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


IMPACT FACTOR 2017: 0.941
5-year IMPACT FACTOR: 0.953

CiteScore 2017: 0.91

SCImago Journal Rank (SJR) 2017: 0.461
Source Normalized Impact per Paper (SNIP) 2017: 1.022

Mathematical Citation Quotient (MCQ) 2017: 0.49

Online
ISSN
1569-3945
See all formats and pricing
More options …
Volume 21, Issue 6

Issues

Regularization of the continuation problem for elliptic equations

S. I. Kabanikhin
  • Institute of Computational Mathematics and Mathematical Geophysics, Novosibirsk State University, Novosibirsk, Russia
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Y. S. Gasimov / D. B. Nurseitov
  • National Open Research Laboratory of Information and Space Technologies of KazNTU after K. I. Satpaev, Almaty, Kazakhstan
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ M. A. Shishlenin / B. B. Sholpanbaev / S. Kasenov
  • National Open Research Laboratory of Information and Space Technologies of KazNTU after K. I. Satpaev, Almaty, Kazakhstan
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2013-11-01 | DOI: https://doi.org/10.1515/jip-2013-0041

Abstract.

We investigate the continuation problem for the elliptic equation. The continuation problem is formulated in operator form . The singular values of the operator A are presented and analyzed for the continuation problem for the Helmholtz equation. Results of numerical experiments are presented.

Keywords: Helmholtz equation; inverse problem; singular values; degree of ill-posedness

About the article

Received: 2013-07-06

Published Online: 2013-11-01

Published in Print: 2013-12-01


Citation Information: Journal of Inverse and Ill-Posed Problems, Volume 21, Issue 6, Pages 871–884, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jip-2013-0041.

Export Citation

© 2013 by Walter de Gruyter Berlin Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Sergey Igorevich Kabanikhin, M. A. Shishlenin, D. B. Nurseitov, A. T. Nurseitova, and S. E. Kasenov
Journal of Applied Mathematics, 2014, Volume 2014, Page 1

Comments (0)

Please log in or register to comment.
Log in